On exact irreducible representations of locally normal groups
Abstract
We obtain a generalization of the Gaschutz criterion of existence of exact irreducible representations of finite groups to the class of normal groups.Downloads
Published
25.12.1993
Issue
Section
Research articles
How to Cite
Tushev, A. V. “On Exact Irreducible Representations of Locally Normal Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 12, Dec. 1993, pp. 1688–1694, https://umj.imath.kiev.ua/index.php/umj/article/view/5977.